# SDR UALA2012040302070

- Difficulty date: April 3, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 48,900 hours, 13,226 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

MID GALLEY FWD OVERHEAD EMERGENCY EXIT SIGN ON LEFT SIDE OF ACFT WRITING NOT LEGIBLE ON FWD SIDE.  EXIT SIGN FACE PLATE IS SECURED WITH TAPE.
